Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Asymptotic behavior of solutions of a nonlinear difference equation with continuous argument
Journal: Ukrainian Mathematical Journal
Volume: 56
Issue: 8
First page: 1300
Last page: 1307
Issue Date: 1-Jan-2004
ISSN: 0041-5995
DOI: 10.1007/s11253-005-0058-1
Abstract: 
We consider the difference equation with continuous argument x(t + 2) - 2λ x(t + 1) + λ 2 x(t) = f(t,x(t)), where λ > 0, t [0, ∞), and f: [0, ∞) × R → R. Conditions for the existence and uniqueness of continuous asymptotically periodic solutions of this equation are given. We also prove the following result: Let x(t) be a real continuous function such that lim (x(t + 2) - (1 -α)x(t + 1) - αx(t)) = 0 for some α R. Then it always follows from the boundedness of x(t) that lim(x(t + 1) - x(t)) = 0 t → ∞ if and only if α R {1}.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

11
checked on Jan 28, 2023

Page view(s)

15
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.